Anmelden/Registrieren
Erscheinungsjahr:
 
Zurück zur geteilten Ansicht
P.A Horvathy

Veröffentlichungen von P.A Horvathy zu Horvathy, P. A. ->
weitere Veröffentlichungen von P.A Horvathy:
The Topology of Nontopological Chern–Simons Vortices (1999)
Extended Feynman formula for harmonic oscillator (1979)
The dynamical symmetries of the monopole in geometric quantization (1983)
Quantisation in multiply connected spaces (1980)
Etude geometrique du monopole magnetique (1984)
Helicity-supersymmetry of dyons (1992)
On Schrödinger superalgebras (1994)
The problem of "global color'' in gauge theories (1986)
Topological charges in monopole theories (1984)
Monopole charges for arbitrary compact gauge groups and Higgs fields in any representation (1985)
Survival of grand unified monopoles (1985)
Kepler-type dynamical symmetries of long-range monopole interactions (1990)
Inequivalent quantizations in multiply connected spaces (1989)
Vortex Solutions of the Liouville Equation (1998)
Conformal symmetry of the coupled Chern-Simons and gauged nonlinear Schrodinger equations (1994)
Veröffentlichungen zu Horvathy, P. A.
Zurück zur geteilten Ansicht
Verfasser Titel Jahr absteigend sortierenaufsteigend sortieren
zeige Details
1
Horváthy, P. A. The Topology of Nontopological Chern–Simons Vortices
in: Letters in mathematical physics , ISSN 1573-0530, Vol. 49 (1. 1999), p. 67-70
Zugang: zum Volltext
ähnliche Vorschläge
1999
zeige Details
2
Horváthy, P. A. Extended Feynman formula for harmonic oscillator
in: International journal of theoretical physics , ISSN 1572-9575, Vol. 18 (4. 1979), p. 245-250
Zugang: zum Volltext
ähnliche Vorschläge
1979
zeige Details
3
Horváthy, P. A. The dynamical symmetries of the monopole in geometric quantization
in: Letters in mathematical physics , ISSN 1573-0530, Vol. 7 (4. 1983), p. 353-361
Zugang: zum Volltext
ähnliche Vorschläge
1983
zeige Details
4
Horvathy, P.A. Quantisation in multiply connected spaces
in: Physics Letters A, in: Physics Letters A . - Amsterdam : Elsevier, ISSN 0375-9601, ZDB-ID 1466603-0 Vol. 76, No. 1 (1980), p. 11-14
Zugang: zum Volltext
ähnliche Vorschläge
1980
zeige Details
5
Horvathy, P.A. Etude geometrique du monopole magnetique
in: Journal of Geometry and Physics, in: Journal of Geometry and Physics . - Amsterdam : Elsevier, ISSN 0393-0440, ZDB-ID 1466516-5 Vol. 1, No. 3 (1984), p. 39-78
Zugang: zum Volltext
ähnliche Vorschläge
1984
zeige Details
6
Bloore, F.., Horváthy, P. A.. Helicity-supersymmetry of dyons
In: Journal of Mathematical Physics. - College Park, Md. : American Institute of Physics, ISSN 1089-7658, Vol. 33, No. 5 (1992), p. 1869-1877
Zugang: zum Volltext
ähnliche Vorschläge
1992
zeige Details
7
Duval, C.., Horváthy, P. A.. On Schrödinger superalgebras
In: Journal of Mathematical Physics. - College Park, Md. : American Institute of Physics, ISSN 1089-7658, Vol. 35, No. 5 (1994), p. 2516-2538
Zugang: zum Volltext
ähnliche Vorschläge
1994
zeige Details
8
Horváthy, P. A.., Rawnsley, J. H.. The problem of "global color'' in gauge theories
In: Journal of Mathematical Physics. - College Park, Md. : American Institute of Physics, ISSN 1089-7658, Vol. 27, No. 4 (1986), p. 982-990
Zugang: zum Volltext
ähnliche Vorschläge
1986
zeige Details
9
Horváthy, P. A., Rawnsley, J. H. Topological charges in monopole theories
in: Communications in mathematical physics , ISSN 1432-0916, Vol. 96 (4. 1984), p. 497-519
Zugang: zum Volltext
ähnliche Vorschläge
1984
zeige Details
10
Horváthy, P. A., Rawnsley, J. H. Monopole charges for arbitrary compact gauge groups and Higgs fields in any representation
in: Communications in mathematical physics , ISSN 1432-0916, Vol. 99 (4. 1985), p. 517-540
Zugang: zum Volltext
ähnliche Vorschläge
1985
zeige Details
11
Horváthy, P. A., Rawnsley, J. H. Survival of grand unified monopoles
in: Letters in mathematical physics , ISSN 1573-0530, Vol. 9 (3. 1985), p. 195-200
Zugang: zum Volltext
ähnliche Vorschläge
1985
zeige Details
12
Forgacs, P., Horvath, Z., ... Bogomolny-type equations for gravitating gauged sigma models
in: Physics Letters B, in: Physics Letters B . - Amsterdam : Elsevier, ISSN 0370-2693, ZDB-ID 1466612-1 Vol. 340, No. 4 (1994), p. 231-235
Zugang: zum Volltext
ähnliche Vorschläge
1994
zeige Details
13
Cordani, B.., Fehér, L. Gy.., ... Kepler-type dynamical symmetries of long-range monopole interactions
In: Journal of Mathematical Physics. - College Park, Md. : American Institute of Physics, ISSN 1089-7658, Vol. 31, No. 1 (1990), p. 202-211
Zugang: zum Volltext
ähnliche Vorschläge
1990
zeige Details
14
Horvathy, P. A., Morandi, G., ... Inequivalent quantizations in multiply connected spaces
in: Il nuovo cimento della Società Italiana di Fisica , ISSN 0392-6737, Vol. 11 (1/2. 1989), p. 201-228
Zugang: zum Volltext
ähnliche Vorschläge
1989
zeige Details
15
Horváthy, P.A., Yéra, J.-C. Vortex Solutions of the Liouville Equation
in: Letters in mathematical physics , ISSN 1573-0530, Vol. 46 (2. 1998), p. 111-120
Zugang: zum Volltext
ähnliche Vorschläge
1998
zeige Details
16
Duval, C., Horvathy, P.A., ... Conformal symmetry of the coupled Chern-Simons and gauged nonlinear Schrodinger equations
in: Physics Letters B, in: Physics Letters B . - Amsterdam : Elsevier, ISSN 0370-2693, ZDB-ID 1466612-1 Vol. 325, No. 1-2 (1994), p. 39-44
Zugang: zum Volltext
ähnliche Vorschläge
1994
zeige Details
17
Feher, L.G., Horvathy, P.A. Dynamical symmetry of monopole scattering
in: Physics Letters B, in: Physics Letters B . - Amsterdam : Elsevier, ISSN 0370-2693, ZDB-ID 1466612-1 Vol. 183, No. 2 (1987), p. 182-186
Zugang: zum Volltext
ähnliche Vorschläge
1987
zeige Details
18
Duval, C., Horvath, Z., ... Vanishing of the conformal anomaly for strings in a gravitational wave
in: Physics Letters B, in: Physics Letters B . - Amsterdam : Elsevier, ISSN 0370-2693, ZDB-ID 1466612-1 Vol. 313, No. 1-2 (1993), p. 10-14
Zugang: zum Volltext
ähnliche Vorschläge
1993
zeige Details
19
Cordani, B., Feher, G., ... O(4,2) dynamical symmetry of the Kaluza-Klein monopole
in: Physics Letters B, in: Physics Letters B . - Amsterdam : Elsevier, ISSN 0370-2693, ZDB-ID 1466612-1 Vol. 201, No. 4 (1988), p. 481-486
Zugang: zum Volltext
ähnliche Vorschläge
1988